# SDR FDKA200611335

- Difficulty date: November 22, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 12,472 hours, 11,658 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: TY203914A
- Part serial: 2159
- Condition: Failed
- Location: Thrust Reverser
- Part time: 4,759 hours, 4,423 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6100 ATL-TYS (1000 PHX LCL).  ABORTED T/O DUE TO E2 REV B DISAGREE MESSAGE ON TAKEOFF ROLL.  MX REMOVED AND REPLACED UPPER REVERSER ACTUATOR AND RIGGED TR.
